# SDR DL76S960391

- Difficulty date: February 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N125DL
- Make and model: Boeing 767332
- Aircraft serial: 24075
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 380029816
- Condition: Malfunctioned
- Location: Aft Fuselage
- Part time: 14,464 hours
- Stage of operation: TX
- Nature of condition: P
- Precautionary procedure: F

## Discrepancy

ON TAXI OUT, TOWER NOTIFIED OF APU FIRE, NO COCKPIT INDICATION.  DISCHARGED BOTTLE, INSPECTED APU AREA AND EXHAUST FOR DAMAGE AND SMOKE, NONE FOUND.  INSPECTED TAIL SECTION AREA FOR DAMAGE, NONE FOUND.  APU DEFFERED PER MEL 49-11-01A.  SUSPECT TAIL PIPE FIRE, FERRIED TO LAX.  REPLACED APU, ROUTED TO SHOP.
